Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 372, Number 6

A mild Itô formula for SPDEs
Giuseppe Da Prato, Arnulf Jentzen and Michael Röckner.
Trans. Amer. Math. Soc. 372 (2019), 3755-3807
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4009384
The geometry of flip graphs and mapping class groups
Valentina Disarlo and Hugo Parlier.
Trans. Amer. Math. Soc. 372 (2019), 3809-3844
Abstract, references and article information
Full-text PDF
MathSciNet review: 4009420
On Gevrey vectors of L. Hörmander’s operators
Makhlouf Derridj.
Trans. Amer. Math. Soc. 372 (2019), 3845-3865
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4009421
The ascending central series of nilpotent Lie algebras with complex structure
Adela Latorre, Luis Ugarte and Raquel Villacampa.
Trans. Amer. Math. Soc. 372 (2019), 3867-3903
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4009385
Compactness of symmetric Markov semigroups and boundedness of eigenfunctions
Masayoshi Takeda.
Trans. Amer. Math. Soc. 372 (2019), 3905-3920
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4009422
On the quadratic dual of the Fomin–Kirillov algebras
Chelsea Walton and James J. Zhang.
Trans. Amer. Math. Soc. 372 (2019), 3921-3945
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4009423
New Artin-Schelter regular and Calabi-Yau algebras via normal extensions
Alex Chirvasitu, Ryo Kanda and S. Paul Smith.
Trans. Amer. Math. Soc. 372 (2019), 3947-3983
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4009424
Local and non-local Dirichlet forms on the Sierpiński carpet
Alexander Grigor’yan and Meng Yang.
Trans. Amer. Math. Soc. 372 (2019), 3985-4030
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4009425
On Riesz type inequalities for harmonic mappings on the unit disk
David Kalaj.
Trans. Amer. Math. Soc. 372 (2019), 4031-4051
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4009386
The free splitting complex of a free group, II: Loxodromic outer automorphisms
Michael Handel and Lee Mosher.
Trans. Amer. Math. Soc. 372 (2019), 4053-4105
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4009387
Wronskians of Fourier and Laplace transforms
Dimitar K. Dimitrov and Yuan Xu.
Trans. Amer. Math. Soc. 372 (2019), 4107-4125
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4009426
$\mathfrak{osp}(1,2)$ and generalized Bannai–Ito algebras
Vincent X. Genest, Luc Lapointe and Luc Vinet.
Trans. Amer. Math. Soc. 372 (2019), 4127-4148
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4009427
Trusses: Between braces and rings
Tomasz Brzeziński.
Trans. Amer. Math. Soc. 372 (2019), 4149-4176
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4009388
Quasisymmetric uniformization and heat kernel estimates
Mathav Murugan.
Trans. Amer. Math. Soc. 372 (2019), 4177-4209
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4009428
Effective distance between nested Margulis tubes
David Futer, Jessica S. Purcell and Saul Schleimer.
Trans. Amer. Math. Soc. 372 (2019), 4211-4237
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4009389
Optimal threshold for a random graph to be 2-universal
Asaf Ferber, Gal Kronenberg and Kyle Luh.
Trans. Amer. Math. Soc. 372 (2019), 4239-4262
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4009429
Sylow subgroups, exponents, and character values
Gabriel Navarro and Pham Huu Tiep.
Trans. Amer. Math. Soc. 372 (2019), 4263-4291
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4009430
Conjugacy classes of commuting nilpotents
William J. Haboush and Donghoon Hyeon.
Trans. Amer. Math. Soc. 372 (2019), 4293-4311
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4009390
Exponential decay estimates for fundamental solutions of Schrödinger-type operators
Svitlana Mayboroda and Bruno Poggi.
Trans. Amer. Math. Soc. 372 (2019), 4313-4357
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4009431
Varieties of mixing
Ethan Akin and Jim Wiseman.
Trans. Amer. Math. Soc. 372 (2019), 4359-4390
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4009391
Exponential map and normal form for cornered asymptotically hyperbolic metrics
Stephen E. McKeown.
Trans. Amer. Math. Soc. 372 (2019), 4391-4424
Abstract, references and article information
Full-text PDF
MathSciNet review: 4009432
Normal numbers with digit dependencies
Christoph Aistleitner, Verónica Becher and Olivier Carton.
Trans. Amer. Math. Soc. 372 (2019), 4425-4446
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4009433
Towards an orbifold generalization of Zvonkine’s $r$-ELSV formula
R. Kramer, D. Lewanski, A. Popolitov and S. Shadrin.
Trans. Amer. Math. Soc. 372 (2019), 4447-4469
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4009392
On two-coloured noncrossing partition quantum groups
Amaury Freslon.
Trans. Amer. Math. Soc. 372 (2019), 4471-4508
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4009434